On a functional equation on the set of Gaussian integers

Kátai, I. and Phong, Bui Minh: On a functional equation on the set of Gaussian integers. Acta scientiarum mathematicarum, (82) 3-4. pp. 443-450. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_003_004_443-450.pdf
Hozzáférés joga: Campus

Download (810kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 3-4
Page Range: pp. 443-450
ISBN: 0001-6969
Uncontrolled Keywords: Gauss-féle hibaintegrál, multiplikáció
Additional Information: Bibliogr.: p. 449-450.
Official URL: http://www.acta.hu
Date Deposited: 2017. Apr. 06. 16:10
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/46319

Actions (login required)

View Item View Item